# SDR HALA2009092700443

- Difficulty date: September 27, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 68,389 hours, 30,809 cycles
- Engine: Ge CF680A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RT ENGINE WENT TO AMBER RANGE ON TAKEOFF.  EGT WAS 938 DEG AT ROTATION.  EGT WITHIN OPERATION LIMITS.  ENGINE IS BEING MONITORED BY POWERPLANT ENGINEERING IAW AMM 71-00-00.
